# SDR AALA202103259013

- Difficulty date: March 24, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 34,760 hours, 14,105 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER EMERGENCY EXIT PANEL ON FLIGHT DECK DOOR HAS A BROKEN STRAP. REINSTALLED LOWER EMERGENCY EXIT PANEL FLIGHT DECK DOOR STRAP IAW IPC 52-51-51, OPS CK GOOD.
